Can anyone help me?
I've been suffering with extreme tiredness / fatigue for quite some time now and it has been getting worse, to the extent that it has effected my physical and emotional wellbeing.
I was diagnosed with PD in March 2006, carried on working full time until January this year. I have been on long term sickness since.
During my time off sick, I have been operated on for carpal tunnel, Had three quarters of my thyroid removed for suspected cancer, which turns out I didn't have, now on Thyroxine for rest of life, I still currently have Ulna Nerve entrapment along with Gulfers and tennis elbow, all in same elbow,which I am due to have operation on in January 2010. In March 2009 I was told I have clinical depression.
All of this, plus the medication I am on, will contribute to my tiredness and exhaustion.
But I have felt that there is something else thar is making my fatigue a lot worse but haven't found out what.
I happen to mention to my PD nurse that I have protein in my Urine. The general nurse at my GP surgery just said drink more water. My PD nurse advised me to go back to my GP because if I have protein in my urine, I probably have a urine infection and this would explain my tiredness why I'm lathargic. Protein has a dramatic effect on PD.
Can anyone tell me if there is any articals anywhere that can explain this pacifically so I can understand it?
I have a GP appointment this Friday
how do you know you have protein in your urine? It is not a typical sign of infection, bacteria are.
I think you might make the wrong connection about protein and PD. You are thinking of the clash/competition between protein and levodopa absorption in the gut, where protein intake can affect the effectiveness of your drugs.
Fatigue is a common PD symptom. PD drugs can sometimes give you a get-up-and-go feeling, but drowsiness is also a common side effect. And a lot of PD patients suffer from insomnia.
Hi everybody with regard to Julie,s entry re fatigue I can mirror
a lot of it I too have had a kidney infection of late ,protein in my wee and have been extremely tired I have just finished a course of antibiotics for same..and still am really cream crackered so much so I have given up my partime job..
I would think that all this reflects the bodys run down condition with Parkinson,s ( despite being a regular exerciser simming /gym etc ) and shows how vunerable you can be as to infections etc
Regards to all don,t give in to P.D.